Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone users please reply

Posted by Debbie on July 16, 1999, at 14:31:47

In reply to Re: Serzone users please reply, posted by ruth on July 7, 1999, at 7:52:50

I'm trying to find out some information on the side effects of Serzone. I've been on Serzone for almost a year and even though it does a wonderful job on controlling my anxiety, it seems to be giving me horrible back and neck pains. I have seen my internist and he says there is nothing wrong with me physically, so it must be the Serzone. My psychiatrist claims that this is not a side affect. I feel like I'm between a rock and a hard place. All I know is that the neck and back pain is getting so severe that I live on Motrin and a heating pad. Would very much appreciate any information that I can get. Thanks, Debbie




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie thread:8363